# SDR UPS00832561

- Difficulty date: April 26, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 577327558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, STA 680 LBL -24 SEAT TRACK SUPPORT FITTING CRACKED.  REMOVED, FAB AND INSTALLED SEAT TRACK SUPPORT FITTING IAW DWG NR 5773275 AND SRM 51-1-20D.
